# SDR UPS802424

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198
- Condition: Cracked
- Location: Fs 860-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED RT WHEEL WELL LONGERON 24R CRACKED AT FS 860-880.  REPAIRED PER UPS EO DC8-5310-6636A.
